I am going crazy here wondering.....

Discussion in 'Fibromyalgia Main Forum' started by Scoobsmom, Feb 5, 2003.

  1. Scoobsmom

    Scoobsmom New Member

    I am currently on Neurontin 600mgs, Nabumeton 750mgs and 150 mgs of Tramadol. I have been doing real well on a diet similar to Suzanne Somers and the Zone. I have lost nearly 8 lbs but... I have noticed that I am losing my hair quickly. I researched and did note that this can be a side effect of both the Neurontin and Nabumetone. I am feeling extremely stressed because of this. I go to another dr. in 2 weeks for my shoulder and upper back. I just can not believe this is happening. My pain is under control unless I sit or stand too long. Help.....
  2. phenom

    phenom New Member

    stress is the absolute worst thing (in my opinion) for hair loss. the medicines may have started it, but your (natural) worrying over it will make it worse. my hair used to be very thick and over the years of stress is now very thin and i have to be careful that i don't brush it too hard or it comes out in clumps... ofcourse, consult your doc, but i'm sure they'll say the same thing about stress. hope that helps.

    phenom
  3. Scoobsmom

    Scoobsmom New Member

    I do understand about the stress...Ugh!!!! I have been a bundle for nearly 2 years...I will give it a shot about not worrying even more about this situation.. Thanks!!!!!
  4. Dara

    Dara New Member

    I also started loosing my hair and it was evidently stress related. At the time my daughter had been diagnosed with Leukemia and needless to say I was under a lot of emotional stress. The doctor first checked out everything to do with my thyroid and that was all normal at that time. He thought it was all stress related. Evidently it was because it did finally stop and I still have my full head of hair. About the only thing I still have!! I hope you can find out what is causing this so they can correct it.

    Dara
  5. sapphire

    sapphire New Member

    Is vitamin deficiency. A friend of my daughter had beautiful long hair and it started coming out in clumps. It got so thin she ended up cutting it. The Doctor put her on a good multivitamin and cured the problem. Now she has thick hair again. Just wanted to mention this as it could be something that simple. It is always good to check with your Dr. as I'm sure you already know.

    Sapphire